# SDR DHL2005802509

- Difficulty date: July 12, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT. PNEU. DUCT COVER SUPPORT ANGLE CORRODED STA 8.000 - 17.000, RBL 59.  REMOVED CORROSION FRON SUPPORT ANGLE IAW SRM 51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-3 PG. 2P. FABRICATED NEW SUPPORT ANGLE IAW SRM 53-2-0 PG.1. CLEANED, TREATED AND PRIMED AREA AND SUPPORT ANGLE IAW SRM 51-1-8B. INSTALLED SUPPORT ANGLE IAW SRM 51-1-21 PG.1.
